# SDR RAAAE995067

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S102
- Condition: Discharged
- Location: Cabin
- Component: 1000553
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT PULL DOWN LIGHT WOULD NOT TEST ON SERVICE CHECK.  CHANGED BATTERY PACK DUE TO LOW CHARGE. (X)
